Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: ALEVE MISUSE... SHOULD I CALL A DOCTOR?


 akh13 - Fri Jan 25, 2008 5:46 pm

I currently chewed aleve instead of swallowing it. A day after, I am experiencing pain under my tongue on the side I chewed it... Is this bad?> or will it go away?
Please let me know.. Thnaks
 Debbie Miller, RN - Sun Feb 03, 2008 5:18 pm

User avatar If the pain is due to the Aleve, most likely it will resolve on its own without long-term effects. If symptoms do not go away, then you should see a doctor to find out exactly what it is. Your local pharmacist can also advise you about these concerns relating to the taking of medication.

Best wishes to you

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us